Abstract Characterizations of Continuous Functions.

Sidney Penner; Karl J. Schroeder

Aequationes mathematicae (1974)

  • Volume: 11, page 121-127
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Penner, Sidney, and Schroeder, Karl J.. "Abstract Characterizations of Continuous Functions.." Aequationes mathematicae 11 (1974): 121-127. <http://eudml.org/doc/136449>.

author = {Penner, Sidney, Schroeder, Karl J.},
journal = {Aequationes mathematicae},
pages = {121-127},
title = {Abstract Characterizations of Continuous Functions.},
url = {http://eudml.org/doc/136449},
volume = {11},
year = {1974},

AU - Penner, Sidney
AU - Schroeder, Karl J.
TI - Abstract Characterizations of Continuous Functions.
JO - Aequationes mathematicae
PY - 1974
VL - 11
SP - 121
EP - 127
UR - http://eudml.org/doc/136449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.